# SDR ASAA2022061638677

- Difficulty date: June 16, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 34,465 hours, 10,921 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYJ951
- Condition: Leaking
- Location: #1 Engine
- Part time: 34,003 hours, 10,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING #1 ENGINE RUN FOUND FUEL DRIPPING FROM RIGHT VSV DRAIN AT A RATE OF 5 DPM. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE RIGHT SIDE VSV ACTR IAW B737-900 AMM 75-31-01. PERFORMED IDLE POWER LEAK CHECK FOR ROD AND HEAD HOSES ON THE HMU REF AMM 71-00-00-700-801-F00.
